CaltechAUTHORS
  A Caltech Library Service

Walter's basic theorem for fusion systems

Aschbacher, Michael (2021) Walter's basic theorem for fusion systems. Journal of Algebra, 570 . pp. 595-610. ISSN 0021-8693. https://resolver.caltech.edu/CaltechAUTHORS:20201217-124921798

[img] PDF - Accepted Version
See Usage Policy.

526Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201217-124921798

Abstract

This is the first of two papers determining the saturated 2-fusion systems in which the centralizer of some fully centralized involution contains a component that is the 2-fusion system of a large group of Lie type over a field of odd order.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.jalgebra.2020.11.018DOIArticle
ORCID:
AuthorORCID
Aschbacher, Michael0000-0002-8380-0921
Additional Information:© 2020 Elsevier. Received 13 September 2018, Available online 8 December 2020. Communicated by Markus Linckelmann. This work was partially supported by DMS NSF-1265587 and DMS NSF-1601063.
Funders:
Funding AgencyGrant Number
NSFDMS-1265587
NSFDMS-1601063
Subject Keywords:Finite simple groups; Fusion systems
Record Number:CaltechAUTHORS:20201217-124921798
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201217-124921798
Official Citation:Michael Aschbacher, Walter's basic theorem for fusion systems, Journal of Algebra, Volume 570, 2021, Pages 595-610, ISSN 0021-8693, https://doi.org/10.1016/j.jalgebra.2020.11.018.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:107157
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:17 Dec 2020 21:38
Last Modified:17 Dec 2020 21:38

Repository Staff Only: item control page